# SDR QXEA200400874

- Difficulty date: December 13, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 16,501 hours, 23,693 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088008
- Part serial: 96044
- Condition: Inoperative
- Location: Zone 100
- Part time: 9,853 hours, 14,254 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

NR 1 DC GENERATOR FAILED AND WOULD NOT RESET PER CHECKLIST.  MAINTENANCE REMOVED AND REPLACED NR 1 DC STARTER GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
